My Holdings   Activate Remote Access

Geometric Approximation Algorithms


About this Title

Sariel Har-Peled, University of Illinois at Urbana-Champaign, Urbana, IL

Publication: Mathematical Surveys and Monographs
Publication Year: 2011; Volume 173
ISBNs: 978-0-8218-4911-8 (print); 978-1-4704-1400-9 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/173
MathSciNet review: 2760023
MSC: Primary 68U05; Secondary 52B55, 52C07, 68P05, 68W25

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF